# SDR REXA2021082400592

- Difficulty date: July 8, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 31,515 hours, 21,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Plate
- Part number: SH670333763
- Condition: Corroded
- Location: Bs 629 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH PLATE AT BLO AND FS 629 IS CORRODED. - REMOVED AND REPLACED PLATE IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-15-001-001-A01.
